Why Low-T Therapy is Dangerous

by Jordan Lebovitz | April 16th, 2014

Countless hours, days, and years have been poured into the study and analysis of testosterone therapy medication and the risks associated with it. Studies in the Journal of the American Medical Association and the New England Journal of Medicine have traced the drug and noticed various risk factors.

But simply put, you may not be interested in statistics and analysis: you want the cold hard facts.

The short version reads as follows: Testosterone therapy increases hematocrit and hemoglobin levels in your blood, creating “thick blood” which inherently increases your chance of having a heart attack, stroke, pulmonary embolism, or the like.

Men over the age of 65 who were prescribed testosterone therapy have an even higher chance of heart attack, stroke, or pulmonary embolism than younger men.

The attorneys at Nurenberg Paris know how to fight against pharmaceutical companies who mislead patients about their drugs, and fail to warn about their side effects. If you, or someone you know, has suffered a heart attack, stroke, pulmonary embolism, or any of the other deadly side effects of testosterone therapy medication, consult with attorneys who know how to protect your interests and make sure those who are profiting off of your injuries are held responsible.

Written By: Jordan Lebovitz and David Paris